Posted by: mike | 2010-05-31

Anxiety meds

Hi Doc
I''m seriously accicted to 1mg Adco Alzam &  Azor. Initially prescribed for panic attacks. I now abuse these, I''m on 8-10 a day. Can I go cold turkey &  if so would I be prone to seizures?
I''ve been in rehab before for the same, years back, but can''t afford rehab these days.
Its driving me crazy as I''m unable to function without these tablets.
Please help! Desperate! I also use sleep tablets (less of a prob), drink &  use about 30 adcodol daily.
This is all not good - Please help/advise.
Many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Hello Mike

You are in the throws of your addiction and the situation is not to be taken lightly. Contact your GP today so that he or she can put you on a regime to decrease your intake of tablets. Don't go cold Turkey, you can get seizures.

At the same time you will have to start attending NA meetings. You are undoubtedly an addict. Google them to find a meeting near you.

If you battle with all of this, you will have to make a plan to get into treatment. Addicts are clever and innovative people, you CAN make a plan.

Let me know how you're doing

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.